Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ciudad21

Accutane and vomiting?

Recommended Posts

I was prescribed 100 mg. of doxycycline a few weeks ago... took it twice a day for about a week until i had one night of EXTREME vomiting and diarrhea.. i was not worried since that is a common side effect of doxy so i stopped using it and am now planning on going to the derm. and asking for accutane since im having a bad reaction to doxy but what i was wondering is if doxy made me vomit will accutane have the same effect? or are they just two completely different things?

Share this post


Link to post
Share on other sites

when i was on doxy, pretty much the same thing happened to me. i would get headaches and just not feel right. i only lasted about a month on the medicine. now finishing up my 6 month accutane course and have not experienced anything of that nature. it has been really smooth sailing besides some of the usual side effects (dry lips/dry skin...some red patches of dryness on my arms) but NOTHING compared to how crappy doxy made me feel....if you have the chance to go on accutane don't let your experience with doxy lean you away from it!

Share this post


Link to post
Share on other sites

i just started accutane 10mg per day 4 days ago.

2 days ago i got a fever that subsided by itself so i wasn't sure if it was due to accutane..

then i got this mild loss of appetite plus mild desire to vomit (haven't vomitted yet)

is that related to accutane or anything?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×